# SDR SWAA2020090413980

- Difficulty date: August 28, 2020
- Submitted: September 4, 2020
- Operation: Air carrier
- Aircraft: N256WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32514
- Aircraft time: 47,958 hours, 28,829 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Skin
- Condition: Worn
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER MAINTENANCE REQUEST FLIGHT DECK FLOOR AT STA.259.5 - 3IN; LBL 14 IS WORN, GOUGED.  REPAIRED FLIGHT DECK FLOOR PER EA 1-A53-33179.
